The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.184 NO.1 / 2002 )
home The Liouville–Bratu–Gelfand Problem for Radial Operators
Pages 283-298
Jon Jacobsen, Klaus Schmitt,
home The Balance between Nonlinear Inwards and Outwards Boundary Flux for a Nonlinear Heat Equation
Pages 259-282
Raúl Ferreira, Fernando Quirós, Julio D. Rossi,
home On the Dynamics of the Classical Transverse Field Ising Chain
Pages 224-258
Andreas Johann,
home On Trajectories of Analytic Gradient Vector Fields
Pages 215-223
Aleksandra Nowel, Zbigniew Szafraniec,
home On Differential Systems Describing Surfaces of Constant Curvature
Pages 185-214
Qing Ding, Keti Tenenblat,
home A Vacuum Problem for the One-Dimensional Compressible Navier–Stokes Equations with Density-Dependent Viscosity
Pages 163-184
Tong Yang, Huijiang Zhao,
home Spectral Bounds for Tricomi Problems and Application to Semilinear Existence and Existence with Uniqueness Results
Pages 139-162
Daniela Lupo, Kevin R. Payne,
home The Semiclassical Limit of the Nonlinear Schrödinger Equation in a Radial Potential
Pages 109-138
Vieri Benci, Teresa D'Aprile,
home Compressible Navier–Stokes Equations with a Non-Monotone Pressure Law
Pages 97-108
Eduard Feireisl,
home Homoclinic Solutions for Swift–Hohenberg and Suspension Bridge Type Equations
Pages 78-96
Didier Smets, Jan Bouwe van den Berg,
home Multidimensional Inverse Scattering for the Nonlinear Klein–Gordon Equation with a Potential
Pages 62-77
Ricardo Weder,
home Global Solvability and Simultaneously Approximable Vectors
Pages 48-61
Gerson Petronilho,
home Integrability and Linearizability of the Lotka–Volterra System with a Saddle Point with Rational Hyperbolicity Ratio
Pages 20-47
Simon Gravel, Pierre Thibault,
home A Computational Method for the Stability of a Class of Mechanical Systems
Pages 1-19
Angelo Barone-Netto, Mauro de Oliveira Cesar, Gianluca Gorni,